MathSciNet Relay Station
MathSciNet bibliographic data
MR954660 17B67 (17B65)
Kac, Victor G.; Wakimoto, Minoru Modular and conformal invariance constraints in representation theory of affine algebras. Adv. in Math. 70 (1988), no. 2, 156–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement